# SDR EY2R57007

- Difficulty date: July 27, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Aircraft serial: 213
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E6826
- Part serial: 2
- Condition: Corroded
- Location: Propeller
- Part time: 7,725 hours
- Component: Propeller, Hartzl
- Component part number: E4A00020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CORRODED IN CYLINDER THREADS.  REPLACED HUB.
